# SDR AT0000218

- Difficulty date: April 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0803003
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY LIGHTS ON STAIRWAY INOPERATIVE.  REPAIRED WIRING IAW DC9 MM 20-50-0-01, 33-21-27.
